# SDR AALA202510075429

- Difficulty date: September 23, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 67,742 hours, 28,771 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 654A0004134
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R1 ENTRY LOWER SILL INNER CHORD (CREASE ANGLE) AT BS 327, RBL 58. REPLACED INNER CHORD PER AARD 51-00-05-1.
